Ambarzumyan-type theorems on a time scale


Creative Commons License

ÖZKAN A. S.

JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol.26, no.5, pp.633-637, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1515/jiip-2017-0124
  • Title of Journal : JOURNAL OF INVERSE AND ILL-POSED PROBLEMS
  • Page Numbers: pp.633-637

Abstract

In this paper, we give Ambarzumyan-type theorems for a Sturm-Liouville dynamic equation with Robin boundary conditions on a time scale. Under certain conditions, we prove that the potential can be specified from only the first eigenvalue.